Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology of finite covers


Author: Allan Calder
Journal: Trans. Amer. Math. Soc. 218 (1976), 349-352
MSC: Primary 55B05
DOI: https://doi.org/10.1090/S0002-9947-1976-0400205-0
MathSciNet review: 0400205
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a finite dimensional CW-complex, X, and $ q > 1$, it is shown that the qth Čech cohomology group based on finite open covers of X, $ H_f^q(X)$, is naturally isomorphic to $ {H^q}(X)$, the qth Čech cohomology of X (i.e. based on locally finite covers), and for reasonable X, $ {H^1}(X)$ can be obtained algebraically from $ H_f^1(X)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55B05

Retrieve articles in all journals with MSC: 55B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0400205-0
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society